# SDR DXTA2016032306214

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 14,968 hours, 9,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND UP TO 0.003 INCHES DEEP ON THE SKIN, PN 6711032-9, OF THE LOWER SKIN BOND ASSEMBLY, PN 6711030-4, ALONG THE FWD PRESS BULKHEAD PLANE AT LBL 17.5.  ALL CORROSION DAMAGE WAS REMOVED BY BLENDING.  THE REMAINING THICKNESS WAS MAPPED USING ULTRASOUND.  ALL WORK DONE IAW REPAIR DEFINITION REPORT S-750-0055 23RD DATED MARCH 11 2016, 03 21 2016.
